# SDR YENA2024041800645

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 32,707 hours, 10,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 35-38-40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / FR 35 / STR 38-40R / DENTS-PERMANENT REPAIR; ACCOMPLISH REPAIR OF DENTS ON FWD FUSELAGE SKIN BETWEEN FR 35.3 - 35.4 & STGR 37R -39R IAW AEROMAN EA 53-0080-24 COVER & PART 1, AND AIBUS RDAF 81024769 / 2024 ISSUE A.  WORK ACCOMPLISH ON TC: A22-104-02 AND RII TECH: R . PEREZ 8626919  RII INSP: M. MARTINEZ #381.
